Representability of cohomological functors over extension fields



Rizzardo, Alice ORCID: 0000-0001-8423-6499
(2017) Representability of cohomological functors over extension fields. JOURNAL OF NONCOMMUTATIVE GEOMETRY, 11 (4). 1267 - 1287.

[img] Text
Representability of cohomological functors over extension fields.pdf - Accepted Version

Download (291kB)
Item Type: Article
Uncontrolled Keywords: Representability, base extension, Fourier-Mukai
Depositing User: Symplectic Admin
Date Deposited: 10 Oct 2017 06:47
Last Modified: 05 Apr 2021 19:10
DOI: 10.4171/JNCG/11-4-2
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3009890